# SDR USAA2012041600004

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 56,727 hours, 37,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP-IN - CRACK ON FLOORBEAM UPPER CHORD AT BS 661, BBL 0.07.  REPAIRED FLOORBEAM UPPER CHORD AT BS 661, BBL 0.07 IAW ENGINEERING JOB CARD M2C57002.
